# SDR FDEA201107192816

- Difficulty date: July 19, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Part number: A5247200020200
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST DOOR 317AL RT LOWER LATCH CUTOUT SKIN HAS A .10 INCH CRACK.  ROUTED OUT CRACK, NDT FOUND NO CRACKS, REPROTECTED AREA IAW SRM 52-41-18, PAGE 203 AND SRM 51-75-10. FABRICATED DOUBLER, DRILLED AND INSTALLED IAW SRM 52-41-18, FIG 201, PAGES 207-208.
